# SDR 96ZZZX4061

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: H and H Propeller Services Inc, repair station PS4R451M
- Propeller: Hartzl HCE2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C84686R
- Condition: Knob Broken
- Location: Pitch Change
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING POWER-UP FOR TAKEOFF, THE PILOT REPORTED HEARING A LOUD POP.  HE PULLED POWER OFF AND TAXIED TO THE LOCAL FBO.  AFTER SHUT DOWN, ONE BLADE WAS IN FEATHER.  THE PROPELLER WAS REMOVED AND BROUGHT TO OUR SHOP.  UPON TEAR DOWN, THE PITCH CHANGE KNOB ON THE BLADE HAD BROKEN OFF.  NO OTHER DAMAGE WAS NOTICED.  CAUSE IS UNKNOWN AND THE BLADE HAS BEEN SENT TO THE FACTORY.
